Aggrenox 25 mg/200 mg Capsules

Above information is meant for: Wholesalers, Suppliers, Doctors, Hospitals, Clinics, Resellers, Buying Houses, Medical Institutions and Pharmacies.

WHAT IS AGGRENOX CAPSULE ?

Aggrenox contains a combination of Aspirin and Dipyridamole. Aspirin belongs to a group of drugs called salicylates (sa-LIS-il-ates). It works by reducing substances in the body that cause pain, fever, and inflammation. Dipyridamole keeps platelets in your blood from sticking together to form clots.

USES

Aggrenox is in a class of drugs known as antiplatelet agents. Aspirin 25 mg & Dipyridamole 200 mg is a prescription medication which is used to reduce the risk of stroke in people who have already had a transient ischemic attack (TIA or "mini-stroke") or a stroke due to a blood clot.

AGGRENOX COMMON SIDE EFFECTS :

Get emergency medical help if you have signs of an allergic reaction to Aggrenox : hives; difficult breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have:

  • new or worsening chest pain;
  • a light-headed feeling, like you might pass out;
  • hearing problems, ringing in your ears;
  • signs of bleeding in the brain - confusion, memory problems, severe headache, fainting.
  • liver problems - nausea, upper stomach pain, itching, tiredness, loss of appetite, dark urine, clay-colored stools, jaundice;

Common Aggrenox side effects may include : headache; heartburn, upset stomach; nausea, stomach pain; or diarrhea.

This is not a complete list of possible side effects. If you notice any other effects not listed above, contact your doctor or pharmacist.&

Top